Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Painful stomach, not appendicitis. Having the mirena taken out. What is wrong?

I went to the doctors last thursday to have mirena taken out as it did not work for me. I also had been having pains a week before extraction and my doctor thought I had appendicitus so went to hospital and they said no it wasn't but one day after having coil extracted I have been having more pain and lots of bloods loss and clots what is this
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M,.F.
You text says that You had pains since few days, you got mirena removed on last thursday. on friday you had pain and lots of blood and clots.
It appears that you have urinary tract infection, which caused pain. on thursday you got mirena removed , probably during the infection which resulted in over bleeding.
Even other wise also some times happens like this.
still examination is necessory, so i advise you to consult you doctor for diagnosis and treatment .
Wishing that everything is fine.
Best regards.
Answered: Mon, 8 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor